# SDR HEEA083969

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,719 hours
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Part time: 4,684 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALL ON NR 1 ENGINE.  NR 1 N1 ENGINE DROPPED OFF LINE ON SHORT FINAL. MAINTENANCE DETERMINED THROUGH HUMS DATA RETRIEVED THAT THE NR 1 ENGINE ITT HAD EXCEEDANCE 1006 DEGREES FOR 15 SECONDS.  REPLACED ENGINE.
